# SDR UALA2009042001144

- Difficulty date: April 19, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 74,850 hours, 8,972 cycles
- Engine: Pwa PW4056
- System (JASC): 2830 · Fuel Dump System
- Part: Pump
- Part number: 60B9260317
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FUEL LEAK UNDER LEFT WING.  FLIGHT DIVERTED.  UNWANTED FUEL TRANSFER CONFIRMED.  FUEL TRANSFER FROM CENTER TO NR 2 MAIN, 500LB IN 10 MIN.  OPENING NR 2 FOR TROUBLESHOOTING, FOUND NR 2 MAIN OVERRIDE JETTISON PUMP DISCHARGE CHECK VALVE BAD.  REPLACED JETTISON PUMP.  NEEDS OPS CHECK.  OP CHECKS GOOD.  NO UNWANTED TRANSFER NOTED.
